Have been taking prozac for three days, each day approximately 4 hours after taking it I have been getting headaches. Do the headaches/side effects decrease as my body adjusts to this medicine?
28 Feb 2010
Common Side Effects of Prozac
Prozac has been studied thoroughly in clinical trials in which the side effects seen with a group of people taking the drug are documented and compared to another group not taking the medicine. This way, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine.
In clinical studies, the most common side effects of Prozac included:
•Insomnia -- in up to 33 of people (see Prozac and Insomnia)
•Nausea -- up to 29 percent
•Weakness -- up to 21 percent
•Headache -- up to 21 percent
•Diarrhea -- up to 18 percent
•Loss of appetite -- up to 17 percent (see Prozac and Weight Loss)
•Drowsiness -- up to 17 percent
•Anxiety -- up to 15 percent
•Nervousness -- up to 14 percent
•Shakiness (tremor) -- up to 13 percent
•Dry mouth -- up to 12 percent (see Prozac and Dry Mouth)
•Decreased sex drive -- up to 11 percent (see Prozac Sexual Side Effects)
•Yawning -- up to 11 percent
•Indigestion -- up to 10 percent
•Dizziness -- up to 9 percent
•Sweating -- up to 8 percent
•Impotence -- up to 7 percent (see Prozac Sexual Side Effects)
•Ejaculation problems -- up to 7 percent (see Fluoxetine and Premature Ejaculation)
Yes, Headaches is listed above as a side effect.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Lisinopril 5mg for 9 days. I have had headaches, lightheaded, dizzy, cramps, diarhea, tired, and just not feeling well. Will this ...
3 answers • 6 Mar 2012
I have been taking Zoloft since April 10th because I was going through a hard time in my life and was depressed. I called my doctor this past Tuesday ...
1 answer • 11 Jun 2015
Been on Saxenda for 3 days and experiencing headaches in the morning. Wondering if they subside.
0 answers • 11 Oct 2015